REPOZYTORIUM UNIWERSYTETU
W BIAŁYMSTOKU
UwB

Proszę używać tego identyfikatora do cytowań lub wstaw link do tej pozycji: http://hdl.handle.net/11320/3544
Tytuł: Basic Properties of Metrizable Topological Spaces
Autorzy: Pąk, Karol
Data wydania: 2009
Data dodania: 2-gru-2015
Wydawca: De Gruyter Open
Źródło: Formalized Mathematics, Volume 17, Issue 3, 2009, Pages 201-205
Abstrakt: We continue Mizar formalization of general topology according to the book [11] by Engelking. In the article, we present the final theorem of Section 4.1. Namely, the paper includes the formalization of theorems on the correspondence between the cardinalities of the basis and of some open subcover, and a discreet (closed) subspaces, and the weight of that metrizable topological space. We also define Lindel¨of spaces and state the above theorem in this special case. We also introduce the concept of separation among two subsets (see [12]).
Afiliacja: Institute of Computer Science, University of Białystok, Poland
URI: http://hdl.handle.net/11320/3544
DOI: 10.2478/v10037-009-0024-8
ISSN: 1426-2630
1898-9934
Typ Dokumentu: Article
Występuje w kolekcji(ach):Artykuły naukowe (WMiI)
Formalized Mathematics, 2009, Volume 17, Issue 3

Pliki w tej pozycji:
Plik Opis RozmiarFormat 
v10037-009-0024-8.pdf203,7 kBAdobe PDFOtwórz
Pokaż pełny widok rekordu Zobacz statystyki


Pozycja ta dostępna jest na podstawie licencji Licencja Creative Commons CCL Creative Commons